Existence and non-existence of solutions to elliptic equations related to the Caffarelli–Kohn–Nirenberg inequalities
By Thomas Bartsch, Shuangjie Peng, Zhitao Zhang. 2007
69 citations recorded by the source corpus.
Subfields: Applied Mathematics, Computational Theory and Mathematics, Mathematical Physics
View Paper: https://www.semanticscholar.org/paper/10a1dab4b99b1691e88bfc92e8689eecccdc7510
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Applied Mathematics
- Yanyan Li
- Jann-Long Chern
- Changshou Lin
- Dongsheng Kang
- Y. Huang
- Lei Zhang
- A. Malchiodi
- Jun-cheng Wei
In Computational Theory and Mathematics
- Yanyan Li
- Jann-Long Chern
- Changshou Lin
- Dongsheng Kang
- Y. Huang
- Lei Zhang
- A. Malchiodi
- Chiun-Chuan Chen
In Mathematical Physics
Citations in the corpus
- Minimizers of Caffarelli–Kohn–Nirenberg Inequalities with the Singularity on the Boundary (2010, background): “The existence of w is proved in [2] and [18].”
- On the singular elliptic systems involving multiple critical Sobolev exponents (2011, background): “See for example [6–8,4,9–15,3] and the references therein.”
- A Nonlinear Elliptic PDE with Two Sobolev–Hardy Critical Exponents (2011, background): “The existence of entire solutions on the upper half space has been proved by Bartsch, Peng and Zhang [1] when 0 < s2 < s1 = 2 and λ < ( N−2 2 ) (2), by Musina [25] when N ≥ 4, s2 = 0, s1 = 2 and 0 < λ < ( 2 ) (2), and by Hsia, Lin and Wadade [17] when s2 = 0, 0 < s1 < 2 and λ > 0.”